On Asymtotic Values of Meromorphic Functions.
Monatshefte für Mathematik, Tome 88 (1979), pp. 249-252
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1979__88_177940,
author = {Mikio Niimura},
title = {On {Asymtotic} {Values} of {Meromorphic} {Functions.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {249--252},
year = {1979},
volume = {88},
zbl = {0424.30023},
url = {http://geodesic.mathdoc.fr/item/MOMA_1979__88_177940/}
}
Mikio Niimura. On Asymtotic Values of Meromorphic Functions.. Monatshefte für Mathematik, Tome 88 (1979), pp. 249-252. http://geodesic.mathdoc.fr/item/MOMA_1979__88_177940/